# SDR AUS20010765

- Difficulty date: June 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Gulstm G73
- Engine: Pwa R1340AN1
- Propeller: Hamstd 23D40
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Exhaust Turbocha
- Component: Exhaust Turbocha, Pwa, R1340AN1
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FAILED. CAUSED BY FAILURE OF SUPERCHARGER SUPPORT BEARING.
